# SDR DALA2018011000202

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 54,442 hours, 17,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT SIGN MISSING AT THE L3 & R3 DOORS DURING A WAKE UP CHECK. REPLACED THE MISSING EXIT SIGN.
